Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am suffering from fibromyalgia, lupus and high blood pressure,on medication. Is it normal to feel dizzy ?

i am a 43 year old female that has lupus and fibromyalgia ...i also have high blood pressure and i was just started on medication...anyway earlier today i went to get up and felt real dizzy and felt like i was gonna pass out..i checked my blood pressure and it was 129/63 pulse this evening i feel short of breath and just not right..checked my blood pressure and it was 137/105 pulse rate 120...should i be concerned???
Asked On : Thu, 17 Nov 2011
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.your diastolic blood pressure and pulse are high and so you must visit a cardiologist for the proper check up.Thanks and good luck.
Answered: Thu, 17 Nov 2011
I find this answer helpful
OBGYN Dr. Nilima Ghosh Hajra's  Response
welcome to healthcaremagic
you are having uncontrolled blood pressure
may be the medicine those have been started recently as mentioned need to be reviewed
please consult physician
hope you be all right soon
Answered: Thu, 17 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor